MathSciNet Relay Station
MathSciNet bibliographic data
MR460274 (57 #268) 12A45 (12A50)
Pohst, Michael Regulatorabschätzungen für total reelle algebraische Zahlkörper. (German) J. Number Theory 9 (1977), no. 4, 459–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement